# SDR AALA202110114236

- Difficulty date: October 10, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N409AA
- Make and model: Airbus A321-253NX
- Aircraft serial: 9178
- Aircraft time: 4,574 hours, 1,353 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: None
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING CABIN INTERCOMMUNICATION DATA SYSTEM EMERGENCY POWER SUPPLY UNIT TEST, BATTERY/EMERGENCY POWER SUPPLY UNIT (10WL) FAULT MESSAGE. REMOVED AND REPLACED 10WL BATTERY.
